Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Reddish non-itchy rash on the feet. Reaction to the antibiotics? Was treated for flu

Hi, I ve been visiting the philippines and gotten sick with what I thought was food poisining but probably was just the flu . Got checked out at the hospital yesterday and got some medicin, including anti-biotics (Co Amoxiclav). However today I have developed a red, non-itching rash on both of my feet , and the sides of my heels are hurting when I walk. Is this something serious or just a reaction to the anti-biotics? (I have never taken antibiotics in my 28 years as a male). Most of the other symptoms (naucious, head-ache, diarrhea , muscle-soreness) have gone away mostly by now but this new symptom has me a bit worried.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thank you for the query. I think you have got "Secondary cutaneous vasculitis" related to viral or bacterial infections, or may be medications. You need to consult with a doctor as thorough medical history, examinations, appropriate laboratory investigations are useful for a proper diagnosis. but i wanna assure you that this sort of diseases are usually self limited and you should not be worried.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor